Michigan, 2024

Hail and Damaging Winds in Michigan, June 19, 2024

June 19, 2024 · NWS DTX · 13 events in 4 counties and zones

Scattered severe thunderstorms lead to tree damage across Lenawee, Washtenaw, Oakland, and Macomb County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DTX wrote it up.

Scattered severe thunderstorms lead to tree damage across Lenawee, Washtenaw, Oakland, and Macomb County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 19, 6:17 PM EST, 37 minutes earlier. Its key messages:

  • Hot and humid conditions will persist across most of the area as a Heat Advisory is in-place for all of Southeast Michigan.
  • Chances of thunderstorms continue each day of the week, some of which may be strong to severe with locally heavy downpours and isolated damaging wind gusts.
Area forecast discussion, Jun 19, 6:17 PM EST, 37 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
717 PM EDT Wed Jun 19 2024

.KEY MESSAGES...

- Hot and humid conditions will persist across most of the area as a
  Heat Advisory is in-place for all of Southeast Michigan.

- Chances of thunderstorms continue each day of the week, some of
which may be strong to severe with locally heavy downpours and
isolated damaging wind gusts.

&&

.AVIATION...

Pulse convective activity continues to percolate across the Toledo
area and far southern lower Michigan this evening. There remains at
least a low probability for additional activity to emerge to the
north over the next several hours as lake breeze and outflow
interaction offers some local convergence to engage the resident
moist, unstable environment. Given the slow movement of ongoing
activity to the south and lack of meaningful northward expansion to
the north thus far, confidence on thunderstorms impacting the
Detroit corridor remains quite low and will preclude a defined
mention until radar trends provide greater evidence. A weak frontal
boundary remains forecast to ease southward into the region
overnight and Thursday. A generally light wind field will favor a
northeasterly trajectory with this frontal passage. Retention of an
adequately unstable environment will again present potential for
convective development targeting the late day period Thursday.
Similar to recent days, overall coverage and placement of
possible development remains quite ill-defined at this stage.

For DTW/D21 Convection...Thunderstorm activity currently focused
near the Ohio border may drift northward with time this evening,
maintaining a very low potential at metro.

DTW THRESHOLD PROBABILITIES...

* Low in thunderstorms impacting the airspace this evening. Low
  again Thursday afternoon and evening.

&&

.PREV DISCUSSION...
Issued at 344 PM EDT Wed Jun 19 2024

DISCUSSION...

Retainment of the anomalously strong subtropical airmass
characterized by ~594 dam h500 heights (99.5th percentile to outside
of all climatological values wrt CFSR data set) continues through the
day today. In terms of surface impacts, the return of temperatures
highs back into the lower 90s with dew points in the upper 60s to
lower 70s, have bolstered afternoon heat indices in the mid to upper
90s, where a heat advisory remains in effect. For the remainder of
the afternoon and evening, attention will be focused on
thunderstorms chances, specifically along land/lake differential
heating boundaries and from inland locations, where an enhanced
ribbon of h850-h700 theta-e will expand in from the Toledo area.
differential heating along the demarcation of clouds, and/or the
slight surface convergence along the glacial ridge can also be focal
point for initiation. In subtropical conditions with h850 dew points
aoa 10C, it will not take much for storm initiation, but confidence
on the exact initiation point is lowered.

The main hazard for any thunderstorm development will be
precipitation loading that can result in wind gusts up to 60 mph.
MUCAPE approaching 2,000 J/kg along with theta-a indices around 25
and PW values of 1.80 inches support heavy downpours with any
thunderstorms. Strong 0-3 km lapse rates around 9C/km and a mini-
inverted V sounding with DCAPE values aoa 1000 J/kg support strong
downward momentum transfer with evaporative cooling potential. Hail
to an inch would be a secondary concern, but as is common in humid
airmass, high freezing levels and warm rain processes will
contribute to melting. The overall kinematics are poor with bulk
shear values around 20 knots with pulse to multicell clusters as the
main storm mode. Last, LCL-EL (cloud layer) mean wind sits at around
15 knots. Slower storm motion with heavy downpour and thunderstorm
training potential brings the risk for highly localized
precipitation accumulation which may lead to localized flooding
concerns. Please see the hydrology section for additional details.
Any shower or storm development will taper off very late tonight.

Warm overnight lows continue with temperatures only dropping into
the mid to upper 60s overnight. Relief from hot temperatures will be
felt across the Tri-Cities and Thumb, especially along the
shorelines, as a backdoor cold front advects inland. Communities
along the shoreline will likely not break the 80 degree mark, while
locations more inland across the  Tri-Cities and Thumb have high
probabilities of staying capped below the 90 degree mark. There
remain uncertainties with how far inland the cooler air will expand
through, but the latest NBM output holds a 60% or higher probability
to achieve 90 degrees for a daytime high along and south of M59,
with increasing probabilities (near 100%) within urban Detroit and
closer to the MI/OH border. Heat indices will peak in the mid 90s
outside of the cold front. The heat advisory has been further
trimmed to reflect the locations that have high confidence to be
impacted by the cooler air. Renewed isolated to scattered
thunderstorm development will also be likely tomorrow afternoon and
evening. Surface convergence across the multiple boundaries
(northeast flow from Huron, west-northwest flow off of southern Lake
Michigan, southwest flow from northern Indiana) will provide
multiple chances for initiation. Wet microbursts with wind gusts up
to 60 mph and highly localized flooding will again be the main
concerns for any stronger thunderstorm development.

This pattern of above normal temperatures will continue to end the
week. Friday will again have cooler temperatures along and in the
vicinity of the lakes with the northeast flow in place along with
renewed rain and shower chances in the afternoon. For Saturday,
multiple shortwaves will ride along the periphery of the heat dome
and will advect some of the hottest air across the western Midwest
into the Great Lakes. This has the potential to support a boost back
into the mid-90s for the southern portion of the cwa and will
diminish the lake influence for the northern third as southwest flow
returns. As of right now the increased stability looks to keep the
greater portion of the cwa dry, but any slight modification of the
shortwave path to the south with new model output would put us in
the path of potential thunderstorms. Breakdown of this pattern looks
to commence on Sunday once a prefrontal trough and eventual cold
front swing over the state. Showers and storms will be likely along
the prefrontal trough.

MARINE...

Hot and stable conditions across the waters maintain low wind and
waves today outside of any thunderstorm activity. Timing and
location will be highly uncertain, but the typical peak heating of
the day into early evening hours will be favored. Some breakup in
the pattern occurs Thursday as high pressure builds across Ontario
which forces a cold front south through Lake Huron. This will flip
winds around to the north but warm temperatures remain across
region. A stronger cold front looks to be on track for the second
half of the weekend however, and wind speeds then could reach or
exceed 25 knots with waves building to around 4 feet. Small craft
advisories may be needed.

HYDROLOGY...

A moist and unstable airmass will remain in place through the end of
the week. Isolated to scattered thunderstorm development are
expected across portions of SE MI this afternoon and evening. The
most intense thunderstorms will have the potential to produce highly
localized rainfall amounts of 1-2 inches in a 30-60 min period.
Thunderstorm training (repeated thunderstorms) can also provide the
chance see highly localized totals of 1-2+ inches. Uncertainty in
specifics of location and exact timing for any flooding precludes the
issuance of an flood watches. Additional storms with highly
localized flooding potential will again be possible on Thursday
during the afternoon and evening.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Heat Advisory until 10 PM EDT this evening for MIZ047>049-053>055-
     060>063.

     Heat Advisory until 10 PM EDT Thursday for MIZ068>070-075-076-082-
     083.

Lake Huron...None.
Lake St Clair...None.
Michigan waters of Lake Erie...None.
&&

AVIATION.....MR
DISCUSSION...AM
MARINE.......AM
HYDROLOGY....AM

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jun 19, 2:34 PM EST, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
334 PM EDT Wed Jun 19 2024

MIZ047>049-053>055-060>063-201945-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-
334 PM EDT Wed Jun 19 2024

This hazardous weather outlook is for southeast Michigan.

.DAY ONE...This Afternoon and Tonight

Heat advisories are in effect through tonight. Refer to the latest
Urgent Weather Message (NPW) for additional details.

Isolated to scattered thunderstorms are possible this afternoon and
evening. The strongest storms will be capable of producing wind gusts
up to 60 mph. Storms will move toward the northeast at around 25
mph. Any storm will be capable of producing torrential rainfall. Some
localized flooding is possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Additional isolated to scattered thunderstorms are possible again
Thursday afternoon and evening. The strongest storms will be capable
of producing wind gusts up to 60 mph. Any storm will be capable of
producing torrential rainfall. Some localized flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-201945-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
334 PM EDT Wed Jun 19 2024

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms are possible this afternoon and
evening. They will be favored across Lake Erie, Lake St Clair, and
portions of southern Lake Huron. The strongest storms will be
capable of producing wind gusts up to 50 knots. Storms will move
toward the northeast at around 20 knots.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated to scattered thunderstorms are again possible Thursday
afternoon and evening. They will be favored across Lake Erie and Lake
St Clair. The strongest storms will be capable of producing wind
gusts up to 50 knots.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

MIZ068>070-075-076-082-083-201945-
Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
334 PM EDT Wed Jun 19 2024

This hazardous weather outlook is for southeast Michigan.

.DAY ONE...This Afternoon and Tonight

Heat advisories are in effect through tomorrow night. Refer to the
latest Urgent Weather Message (NPW) for additional details.

Isolated to scattered thunderstorms are possible this afternoon and
evening. The strongest storms will be capable of producing wind gusts
up to 60 mph. Storms will move toward the northeast at around 25
mph. Any storm will be capable of producing torrential rainfall. Some
localized flooding is possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Heat advisories continue for part of the forecast area Thursday.
Refer to the latest Urgent Weather Message (NPW) for additional
details.

Additional isolated to scattered thunderstorms are possible again
Thursday afternoon and evening. The strongest storms will be capable
of producing wind gusts up to 60 mph. Any storm will be capable of
producing torrential rainfall. Some localized flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

AM

In the hours before

Special weather statement, Jun 19, 1:22 PM EST, 5 hours 32 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
222 PM EDT Wed Jun 19 2024

MIZ083-191915-
Monroe MI-
222 PM EDT Wed Jun 19 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL MONROE COUNTY
THROUGH 315 PM EDT...

At 222 PM EDT, Doppler radar was tracking a strong thunderstorm near
Temperance, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Temperance, Luna Pier, Lambertville, La Salle, Erie, Toledo Beach,
and Bolles Harbor.

This includes I-75 between mile markers 1 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4172 8346 4173 8346 4173 8365 4189 8348
      4187 8332 4182 8337 4172 8341
TIME...MOT...LOC 1822Z 220DEG 12KT 4173 8350

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Behnke
Special weather statement, Jun 19, 4:57 PM EST, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
557 PM EDT Wed Jun 19 2024

MIZ083-192230-
Monroe MI-
557 PM EDT Wed Jun 19 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MONROE COUNTY
THROUGH 630 PM EDT...

At 557 PM EDT, Doppler radar was tracking a strong thunderstorm near
Temperance, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Dundee, Temperance, Ida, Lambertville, La Salle, and Samaria.

This includes US-23 between mile markers 2 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4180 8376 4197 8364 4188 8343 4173 8364
      4173 8368
TIME...MOT...LOC 2157Z 217DEG 17KT 4183 8364

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AM
Special weather statement, Jun 19, 5:39 PM EST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
639 PM EDT Wed Jun 19 2024

MIZ083-192330-
Monroe MI-
639 PM EDT Wed Jun 19 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MONROE COUNTY
THROUGH 730 PM EDT...

At 639 PM EDT, Doppler radar was tracking a strong thunderstorm near
Holland, or near Toledo, moving northeast at 15 mph.

HAZARD...Winds up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Temperance, Luna Pier, Petersburg, Ottawa Lake, Lambertville, Erie,
and Samaria.

This includes the following highways...
 I-75 between mile markers 1 and 6.
 US-23 between mile markers 1 and 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4186 8377 4194 8375 4180 8338 4176 8339
      4172 8343 4172 8346 4173 8346 4172 8376
TIME...MOT...LOC 2239Z 204DEG 13KT 4167 8369

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AM
Special weather statement, Jun 19, 6:05 PM EST, 49 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
705 PM EDT Wed Jun 19 2024

MIZ082-192330-
Lenawee MI-
705 PM EDT Wed Jun 19 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LENAWEE COUNTY
THROUGH 730 PM EDT...

At 704 PM EDT, Doppler radar was tracking a strong thunderstorm near
Blissfield, moving northeast at 20 mph.

HAZARD...Winds up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Adrian, Tecumseh, Blissfield, Palmyra, Fairfield, and Holloway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4177 8397 4183 8407 4200 8394 4190 8378
TIME...MOT...LOC 2304Z 213DEG 17KT 4186 8395

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AM
Special weather statement, Jun 19, 6:42 PM EST, 12 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
742 PM EDT Wed Jun 19 2024

MIZ063-070-200045-
Macomb MI-St. Clair MI-
742 PM EDT Wed Jun 19 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL MACOMB AND SOUTHEASTERN
ST. CLAIR COUNTIES THROUGH 845 PM EDT...

At 742 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Richmond to near Macomb
Township to near Warren. Movement was east at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Warren, St. Clair Shores, Mount Clemens, New Baltimore, Richmond, St.
Clair, Sterling Heights, Marysville, Clinton, Macomb Township,
Roseville, Eastpointe, Grosse Pointe Woods, Fraser, Harper Woods,
Center Line, New Haven, Columbus, Anchorville, and Chesterfield
Township.

This includes the following highways...
 I-94 between mile markers 226 and 272.
 I-696 between mile markers 23 and 28.
 I-69 between mile markers 197 and 199.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4297 8241 4289 8247 4280 8248 4254 8275
      4254 8276 4253 8282 4245 8283 4241 8287
      4241 8288 4245 8287 4245 8300 4246 8305
      4266 8295 4282 8283 4294 8265 4299 8250
TIME...MOT...LOC 2342Z 268DEG 7KT 4284 8263 4267 8285 4247 8298

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

AM

The radar

The Detroit radar (KDTX), 86 km away, was scanning. The volume nearest the first event began at 23:53 UTC.

Open the radar archive at this moment

Event by event

12 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Lenawee

When
June 19, 6:54 PM EST
Where
Lenawee County, 0.86 mi NW of Tecumseh
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
42.010, -83.940

Multiple large tree limbs reported blown down.

Thunderstorm Wind, Macomb

When
June 19, 7:35 PM EST
Where
Macomb County, 2.04 mi E of Fraser
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
42.520, -82.930

Tree limbs reported down on the road.

Thunderstorm Wind, Macomb

When
June 19, 7:40 PM EST
Where
Macomb County, 4.12 mi E of Meade
Measured
56 kt (64 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
42.730, -82.790

Several trees reported blown down.

Thunderstorm Wind, Washtenaw

When
June 19, 7:42 PM EST
Where
Washtenaw County, 0.86 mi SW of Geddes
Measured
55 kt (63 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.260, -83.680

Tree reported down on the road.

Thunderstorm Wind, Washtenaw

When
June 19, 7:42 PM EST
Where
Washtenaw County, 2.06 mi NE of Ann Arbor
Measured
55 kt (63 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.300, -83.700

Tree reported down on the road.

Hail, Macomb

When
June 19, 7:46 PM EST
Where
Macomb County, 4.12 mi E of Meade
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
42.730, -82.790

Thunderstorm Wind, Macomb

When
June 19, 7:48 PM EST
Where
Macomb County, 0.86 mi SE of Mt Clemens
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
42.570, -82.860

Tree limbs reported blown down.

Thunderstorm Wind, Macomb

When
June 19, 7:57 PM EST
Where
Macomb County, 4.12 mi E of Meade
Measured
56 kt (64 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
42.730, -82.790

Several trees and power lines reported down.

Thunderstorm Wind, Washtenaw

When
June 19, 7:58 PM EST
Where
Washtenaw County, 1.23 mi NE of Worden
Measured
55 kt (63 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.390, -83.610

Tree reported down on the road.

Thunderstorm Wind, Oakland

When
June 19, 8:33 PM EST
Where
Oakland County, 0.69 mi S of Farmington
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.460, -83.370

Trees and power lines reported down across Farmington.

Thunderstorm Wind, Oakland

When
June 19, 9:02 PM EST
Where
Oakland County, 1.38 mi S of Birmingham
Measured
55 kt (63 mph) estimated gust
Reported by
Amateur Radio
Coordinates
42.530, -83.220

Tree reported down on the road.

Thunderstorm Wind, Oakland

When
June 19, 9:05 PM EST
Where
Oakland County, 1.72 mi SE of Birmingham
Measured
55 kt (63 mph) estimated gust
Reported by
Amateur Radio
Coordinates
42.530, -83.200

Tree reported down on the road.

Thunderstorm Wind, Macomb

When
June 19, 9:20 PM EST
Where
Macomb County, 1.23 mi SE of Disco
Measured
56 kt (64 mph) estimated gust
Reported by
Amateur Radio
Coordinates
42.670, -83.010

Several trees and power lines reported down around Shelby Township.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2024Every state in 2024This day in weather historyWarnings in Michigan, June 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1196351, 1196352, 1196353, 1196354, 1196355, 1196350, 1196356, 1196357, 1196358, 1196359, 1196360, 1196361, 1196362.